Am i pregnant again?

Patient

Q: I've been on Birth Control since September, low dose lutera tablets, and everything has been running well perfect cycles. Had a miscarriage in late August. Took amoxcillin, fluconazole and ampicillin back to back. Been spotting two weeks started day wouldve ovulated. Pregnant?

Symptoms:  Spotting and cramps
Doctor

A:   Hi,
Thanks for the query.
I understand your concern.
As you used antibiotics before starting of contraceptive pills, they may not affect the contraceptive efficacy of pills.
If you are using pills as per the schedule, the possibility of pregnancy is less.
Intermenstrual spotting can be seen as side effect of contraceptive pills.
If you want to be sure, better to go for urine pregnancy test three weeks after intercourse.
Take care.

Related Q&A

Q: I rubbed my penis over my girlfriend's vagina. I did not ejaculate. It was covered in pre-ejaculate though and I had ...

Q: Hi I'm a 17 year old female and two weeks ago I started taking the contraceptive pill. Unfortunately I wasn't infor...

Q: If I my girlfriend and I were grinding naked during ovulation or the day before and I had Precum on my finger and fin...

Q: Had sex on day 14/15 of my cycle which is usually 27/28 days. We used a condom but it broke . He wasn't near ejacula...

Q: I had a 3 day bleeding with cramps, which was different from my usual period, 27 days after having had unprotected se...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews